# SDR 29GA95153111911A

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 31,098 hours, 36,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT:  DURING SCHEDULED ROUTINE INSPECTION FOUND TWO SPOTS OF CORROSION OUT OF LIMITS ON AIRCRAFT BELLY NEXT TO NUMBER 3 FLAP.  REMOVED CORROSION AND INSTALLED FILLER AND AN EXTERNAL DOUBLER REPAIR.
